Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Cramps around ovary area, bouts of nausea, negative pregnancy test post coming off Nuva ring. Cause?

Hello. I used to be on the NuvaRing but have been off it for the past 2 months because of problems with express scrips. My period has been off cycle since being off the NuvaRing. A few days ago I started having cramps around the area of my ovaries (especially my right side), and having bouts of nausea . Last night I took a pregnancy test and it came out positive. I have since taken two additional tests which came out negative. Tonight I started spotting a thick brown discharge and having lower back pains. Any ideas on what could be going on? I ve read about chemical pregnancies and am wondering if that is what I am going through? Thank you for your time.
Asked On : Thu, 9 Aug 2012
Answers:  2 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN, Maternal and Fetal Medicine 's  Response
i understood your concern .If you have negative pregnancy test than nothing to worry,
But if you are in doubt with test than please do following two test
1. blood B-Hcg level- IT will definately show your pregnaacy
If it show you are pregnant than do
2 . Pelvic USG to locate pregnaacy.
If everything comes normal and you are not planning for pregnancy than use contraception such as
1 condoms
2 ocps like T novelon/T femilon if you are not Hypertenive/migraine/obese patient
3 IUCD if you have already a one kid.
Answered: Sat, 9 Jul 2016
I find this answer helpful
OBGYN Dr. Shanti Vennam's  Response
As per your symptoms, you have chances of pregnancy, but, you need to have definite conclusion. This can be done through assessment of serum beta-hCG titres. This is a sensitive test and is ideal for your situation. Chemical pregnancies are those pregnancies which stop even before there is a diagnosis. Yet, once pregnancy occurs, one can continue to get a positive pregnancy test even for sometime after an abortion. This is because the pregnancy hormone levels take time to disappear from the blood. You need attention by an expert in person. Take care.
Answered: Sat, 14 Mar 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor